MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX KIT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX KIT; CATHETER, NEPHROSTOMY
Model Number M0062101180
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax balloon dilatation catheter device was used in the right kidney during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the same balloon was used to proceed to a second access dilatation and while inflating the balloon burst.The procedure was completed with another nephromax balloon dilatation catheter device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax balloon dilatation catheter device was used in the right kidney during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the same balloon was used to proceed to a second access dilatation and while inflating the balloon burst.The procedure was completed with another nephromax balloon dilatation catheter device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.Additional information received on december 11, 2019.Reportedly, the balloon burst at 16 atm.
 
Additional Manufacturer Narrative
Correction: (initial reporter phone).Additional information: description of event or problem.The complainant was unable to report the device lot number; therefore, the manufacture date and expiration date are unknown.Problem code 1074 captures the reportable event of balloon burst.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.

Brand Name
NEPHROMAX KIT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9468984
Report Number3005099803-2019-06094
Device Sequence Number4130535
Product Code LJE
UDI-Device Identifier08714729077589
UDI-Public08714729077589
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062101180
Device Catalogue Number210-118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR